Some results on permutation group isomorphism and categoricity

Journal of Symbolic Logic 67 (3):910-914 (2002)
We extend Morley's Theorem to show that if a theory is κ-p-categorical for some uncountable cardinal κ, it is uncountably categorical. We then discuss ω-p-categoricity and provide examples to show that similar extensions for the Baldwin-Lachlan and Lachlan Theorems are not possible
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1190150138
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 32,678
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Predicate Logics of Constructive Arithmetical Theories.Albert Visser - 2006 - Journal of Symbolic Logic 71 (4):1311 - 1326.
The Geometry of Forking and Groups of Finite Morley Rank.Anand Pillay - 1995 - Journal of Symbolic Logic 60 (4):1251-1259.
Supplements of Bounded Permutation Groups.Stephen Bigelow - 1998 - Journal of Symbolic Logic 63 (1):89-102.
Categoricity and Ranks.Jürgen Saffe - 1984 - Journal of Symbolic Logic 49 (4):1379-1392.
Categoricity and Indefinite Extensibility.James Walmsley - 2002 - Proceedings of the Aristotelian Society 102 (3):217–235.
ℵ0-Categorical Tree-Decomposable Structures.A. H. Lachlan - 1992 - Journal of Symbolic Logic 57 (2):501 - 514.
A Many Permutation Group Result for Unstable Theories.Mark D. Schlatter - 1998 - Journal of Symbolic Logic 63 (2):694-708.
Added to PP index

Total downloads
7 ( #594,743 of 2,236,854 )

Recent downloads (6 months)
2 ( #266,081 of 2,236,854 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature